MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER
Catalog Number 5833690
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Stretched (1601); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported that during a dialysis catheter placement procedure, the catheter was allegedly advanced approximately halfway when the front bend of the catheter broke and the guidewire cannot be advanced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one jtip guidewire was received for evaluation and four photos were provided for review visual and microscopic evaluations were performed two kinks were noted throughout the guidewire the distal portion of the guidewire was noted to be stretched as uncoiling was observed a bent was noted on the distal portion of the guidewire the jtip on the distal end appeared to be bent the flat core wire was noted to within the uncoiledstretch portion of the guidewire the termination appeared to be a welded round ball the flat core wire was inadvertently removed from within for further observation the investigation is confirmed for the reported fracture identified material separation deformation and stretched issues the investigation is inconclusive for the reported failure to advance as the exact circumstances at the time of the event are unknown based on the measurements recorded during sample evaluation and applicable drawings no measurements recorded could be confirmed to be out of tolerance, the definitive root cause could not be determined based upon available information labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi)), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter placement procedure by using hemostar.It was reported that during procedure, the catheter was allegedly advanced approximately halfway when the front bend of the guidewire broke cannot be advanced.There was no reported patient injury.

Brand Name
HEMOSTAR
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24289640
Report Number3006260740-2026-00677
Device Sequence Number13108499
Product Code MSD
UDI-Device Identifier00801741013386
UDI-Public(01)00801741013386(11)241008(17)260531(10)REJW0607
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number5833690
Device Lot NumberREJW0607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown